# SDR UPS06448131

- Difficulty date: August 16, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Bs 1140-1142
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1140 TO 1142 RBL106 TO 108 WING CENTER SECTION UPPER SURFACE FOUND CORROSION.  CORROSION BLEND OUT 0.044" BY 2" BY 4" EXCEED SRM LIMIT.   REPAIRED AS PER RS R57-14-35594 FIG 6 AND UPS ENGINEERING FILE NUMBER 747-57-20100.
